|     

I’ve been getting an occasional tightness in the center of mychest that isdefinitely eased by burping. I take meds for high blood pressure (which is goodright now, I check frequently) and cholerterol and an 81 mg asperin a day. Do Ineed to have it check

I’ve been getting an occasional tightness in the center of mychest that is
definitely eased by burping. I take meds for high blood pressure (which is good
right now, I check frequently) and cholerterol and an 81 mg asperin a day. Do I
need to have it checked further? Comes and goes, a little worse in the AM upon first arising. But again, crude as it sounds, a good burp helps.

Add Comment
  • 1 Answer(s)

    Hello, symptoms you are having seem to be related to gastroesophaegal diseases like gastritis, gastroesophgaeal reflux disease, peptic ulcer and duodenal ulcer. However, you should consult a doctor who should rule out any cardiac cause. Your doctor may consider tests like barium swallow, upper GI endoscopy and ECG. Hope this helps and take care

    Answered on April 11, 2014.
    Add Comment
  • If you are happy with our services, please consider making a donation. Click the button below to donate.


    Your Answer

    By posting your answer, you agree to the privacy policy and terms of service.

    The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.